Heavy Rain, Pulaski
- When
- September 2, 4:00 PM CST
- Where
- Pulaski County, 0.69 mi N of Marche
- Reported by
- COOP Observer
- Coordinates
- 34.880, -92.350
A rainfall amount of 2.10 inches fell in less than an hour.
A few areas received heavy rain in Arkansas. However, it was mainly a very dry month for most locations.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
A few areas received heavy rain in Arkansas. However, it was mainly a very dry month for most locations.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Sep 2, 1:28 PM CST, 2 hours 32 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 228 PM CDT WED SEP 2 2015 .DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION IN THE AFTERNOONS TO EARLY EVENINGS...ALBEIT OVERALL LOWERING POTENTIAL THROUGH THE END OF THE WEEK AND INTO THE WEEKEND. LITTLE TO NO SEVERE STORM RISK. OTHERWISE TEMPS WILL BE AT OR ABOVE NORMAL VALUES. MID AND HIGH CLOUDS AGAIN DID STREAMED IN OVER SE AR FROM THE SOUTH DUE TO CONVECTION OVER THE TX AND LA GULF COAST. THESE CLOUDS HAVE THINNED AND HAD MINIMAL AFFECT ON TEMPS. AFTERNOON TEMPS WERE FROM THE UPPER 80S IN THE NORTH...TO THE 90S CENTRAL AND SOUTH. THIS AFTERNOON A BIT MORE CONVECTION HAS DEVELOPED THAN TUESDAY...WITH THE HIGHEST CONCENTRATION OVER SOUTHERN AR WITH MORE ISOLATED IN CENTRAL TO EASTERN AR. THIS IS STILL ASSOCIATED WITH THE WEAK UPPER LOW PRESSURE TROUGH OVER THE REGION...AND WITH SOME HEAT...MOISTURE AND AFTERNOON HEATING COMBINING. CONVECTION WILL BE ON GOING THROUGH EARLY EVENING...THEN AFTER SUNSET...ALL SHOULD GRADUALLY DISSIPATED. && .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT EVENING CONVECTION WILL GRADUALLY WEAKEN AND DISSIPATE AFTER SUNSET...WITH DRY CONDITIONS OVERNIGHT. MOSTLY CLEAR TO ARES OF PARTLY CLOUDY SKIES WILL BE SEEN...WITH SOME POSSIBLE PATCHY FOG...ESPECIALLY IN AREAS THAT HAD RAIN. THE UPPER LOW PRESSURE TROUGH IS FORECAST TO CONTINUE TO WEAKEN THROUGH THE END OF THE WEEK...AS UPPER HIGH PRESSURE BUILDS INTO THE REGION FROM THE WEST. HOWEVER...ISOLATED CONVECTION WILL BE SEEN IN THE AFTERNOON TO EVENINGS THURSDAY AND FRIDAY...WITH AN OVERALL LOWERING INTO THE WEEKEND...BUT AN ISOLATED STORM WILL STILL BE POSSIBLE. TEMPS WILL SLOWLY WARM INTO THE WEEKEND...AND REACH MORE LOW TO MID 90S AS THE UPPER RIDGE BUILDS IN FROM THE WEST. && .LONG TERM...SUNDAY THROUGH WEDNESDAY AN UPPER RIDGE WILL BE ANCHORED OVER SOUTHWEST TEXAS TO START THE PERIOD...WITH THE RIDGE EXTENDING NORTHEAST THROUGH OKLAHOMA AND MISSOURI AND INTO THE UPPER MIDWEST INITIALLY. HOWEVER A SHORTWAVE TROUGH MOVING THROUGH THE PAC NW AND INTO THE NORTHERN ROCKIES AND NORTHERN PLAINS ON SUNDAY WILL KNOCK THE RIDGE DOWN A LITTLE LATE SUNDAY AND INTO MONDAY. ANOTHER SHORTWAVE WILL FOLLOW A SIMILAR PATH AND FURTHER FLATTEN THE RIDGE BY MIDWEEK. WHILE THE RIDGE WILL BE THE DOMINANT FEATURE TO START THE PERIOD...SOME CHANGES ARE COMING. THE FIRST OF THE AFOREMENTIONED SHORTWAVES WILL ALLOW A COLD FRONT TO APPROACH THE REGION FROM THE PLAINS ON MONDAY...WITH THE SECONDARY SHORTWAVE PUSHING A FRONT INTO THE STATE FROM THE NORTH SOMETIME LATE WEDNESDAY. RAIN CHANCES WILL INCREASE ACROSS NORTHERN AND NORTHWESTERN PARTS OF THE STATE MONDAY AND TUESDAY AFTERNOONS...WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. BETTER RAIN CHANCES WILL EXIST ON WEDNESDAY THOUGH. TEMPERATURES WILL START OFF ON THE WARM SIDE...WITH HIGHS IN THE MID 90S OR SO ON SUNDAY...BUT WILL GRADUALLY FALL THROUGH THE WEEK AS CLOUDS AND RAIN CHANCES INCREASE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 71 94 70 94 / 20 10 0 10 CAMDEN AR 71 95 72 96 / 50 20 10 10 HARRISON AR 68 90 68 90 / 20 10 0 10 HOT SPRINGS AR 72 94 72 95 / 30 10 10 10 LITTLE ROCK AR 72 95 72 95 / 40 10 10 10 MONTICELLO AR 72 96 73 96 / 50 20 10 10 MOUNT IDA AR 70 93 70 94 / 20 10 0 10 MOUNTAIN HOME AR 69 93 69 92 / 20 10 0 10 NEWPORT AR 71 94 71 94 / 20 10 0 10 PINE BLUFF AR 72 95 72 95 / 50 10 10 10 RUSSELLVILLE AR 71 95 71 94 / 20 10 0 10 SEARCY AR 71 94 70 94 / 40 10 10 10 STUTTGART AR 72 94 72 95 / 50 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...59 / LONG TERM...64
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED SEP 02 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031000- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 500 AM CDT WED SEP 02 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT WHILE IT WILL BE MOSTLY DRY TODAY...SCATTERED SHOWERS ARE EXPECTED IN FAR SOUTHEAST ARKANSAS THIS MORNING. ELSEWHERE... A FEW SHOWERS AND THUNDERSTORMS MAY DEVELOP DURING THE HEAT OF THE AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DRY WEATHER IS IN THE FORECAST THROUGH THE WEEKEND...WITH DROUGHT CONDITIONS SLOWLY WORSENING IN SOUTHERN SECTIONS OF THE STATE. ANY THUNDERSTORMS WILL BE ISOLATED. EARLY NEXT WEEK...A COLD FRONT WILL APPROACH FROM THE PLAINS...WITH SCATTERED THUNDERSTORMS RETURNING TO THE FORECAST. RAIN CHANCES WILL BE HIGHEST IN THE NORTHWEST HALF OF THE STATE NEAREST THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 232 PM CDT WED SEP 2 2015 ARZ055-056-022000- JEFFERSON AR-GRANT AR- 232 PM CDT WED SEP 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL JEFFERSON AND EASTERN GRANT COUNTIES UNTIL 300 PM CDT... AT 230 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF WHITE HALL...OR 9 MILES EAST OF SHERIDAN...MOVING NORTHEAST AT 10 MPH. SMALL HAIL AROUND PEA SIZE AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PINE BLUFF...SHERIDAN...WHITE HALL...PINE BLUFF ARSENAL... WARBRITTON...LAMONT...SULPHUR SPRINGS...AIN...CLEAR LAKE...DEXTER... CENTER GROVE...HARDIN...GRAPEVINE...CROSS ROADS IN GRANT COUNTY... SLABTOWN...MILLERVILLE...SAMPLES AND PRAGUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3425 9253 3444 9232 3429 9199 3408 9225 TIME...MOT...LOC 1930Z 226DEG 8KT 3425 9225 59
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
A rainfall amount of 2.10 inches fell in less than an hour.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2015Every state in 2015This day in weather historyWarnings in Arkansas, September 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 599124.